Publication

Dual Linearly Polarized Single-Layer Radial-Line Slot-Array Antenna

Año

2006

Autores

  Alejandro Valero Noguiera
  José Ignacio Herranz Herruzo
  Vicent Miquel Rodrigo Peñarrocha

Coautores

V. Pla, E. Alfonso

Revista

IEEE Antennas and Wireless Propagation Letters

Volumen

5

Número

1

Páginas

120-122

DOI

http://dx.doi.org/10.1109/LAWP.2006.872423

Grupos de Investigación

Últimos tweets

REVISTA WAVES

Última Hora

8G Building. 4th Floor, D access
Universitat Politècnica de València
Camino de Vera, s/n
46022 Valencia
SPAIN